# SDR CA060531017

- Difficulty date: May 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, ENGINE TORQUE WAS REPORTED TO FLUCTUATE AND THE ENGINE WAS SUBSEQUENTLY SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
